# SDR ASOA202007224018

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 43,785 hours, 34,243 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 23092510505
- Part serial: 3022482109
- Condition: Separated
- Location: Rt Mlg
- Part time: 36,469 hours, 28,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3990, DURING CLIMB THE CREW REPORTED A LANDING GEAR DISAGREE MESSAGE. AIRCRAFT RETURNED DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RT MLG SIDE STRUT LOWER STRUT ASSEMBLY TO BE SEPARATED FORM THE LOWER ATTACH POINT.  MAINTENANCE REMOVED & REPLACED THE AFFECTED RT MLG SIDE STRUT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS NOTED. INSPECTED THE MLG ATTACH POINTS AND STRUCTURE WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
